Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 13, NWS Omaha, NE

May 10, 2016Fremont County, Iowa

NWS Omaha, NE issued this river flood warning at May 10, 2016, 4:33 AM CDT for Fremont County, Iowa. It took effect at May 10, 2016, 5:00 PM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 4:33 AM CDT (09:33 UTC)
In effect from
May 10, 2016, 5:00 PM CDT
Expired
May 12, 2016, 4:36 PM CDT
In force
48 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

County Fremont County, IA

The radar

The Omaha radar (KOAX), 103 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nishnabotna River above Hamburg (HMBI4). The gauge peaked at 25.65 ft at May 11, 2016, 2:00 PM CDT.

actionminormoderate15202505/1005/1105/1205/13
Action stage
23 ft
Minor stage
25 ft
Moderate stage
27.5 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06810000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

281 
WGUS43 KOAX 100933
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
433 AM CDT TUE MAY 10 2016

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Iowa...

  West Nishnabotna River At Hancock affecting Pottawattamie County.

  West Nishnabotna River At Randolph affecting Fremont County.

  Nishnabotna River Near Hamburg affecting Fremont County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC155-102133-
/O.NEW.KOAX.FL.W.0011.160510T1157Z-160511T1504Z/
/HNKI4.1.ER.160510T1157Z.160510T1800Z.160510T2104Z.NO/
433 AM CDT TUE MAY 10 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The West Nishnabotna River At Hancock.
* until Wednesday morning...or until the warning is cancelled.
* At  4:00 AM Tuesday the stage was 6.9 feet...or 7.1 feet below 
  flood stage.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to 
  rise to near 16.1 feet by this afternoon the river will fall below 
  flood stage by late this afternoon.
* Impact...at 16.0 feet...The approach to the gage floods from the 
  left bank.

&&

LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
      4123 9550                       

$$

IAC071-102133-
/O.NEW.KOAX.FL.W.0012.160510T2319Z-160512T0249Z/
/RDPI4.1.ER.160510T2319Z.160511T0600Z.160511T0849Z.NO/
433 AM CDT TUE MAY 10 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The West Nishnabotna River At Randolph.
* from this evening to Wednesday evening...or until the warning is 
  cancelled.
* At  4:00 AM Tuesday the stage was 12.2 feet...or 6.8 feet below 
  flood stage.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 19.8 feet by after midnight tomorrow the river will 
  fall below flood stage by early tomorrow.
* Impact...at 19.0 feet...Rural agricultural lands begin to flood.

&&

LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
      4092 9561             

$$

IAC071-102133-
/O.NEW.KOAX.FL.W.0013.160510T2200Z-160512T2136Z/
/HMBI4.1.ER.160510T2200Z.160511T1200Z.160512T0336Z.NO/
433 AM CDT TUE MAY 10 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Nishnabotna River Near Hamburg.
* from this afternoon to Thursday afternoon...or until the warning is
  cancelled.
* At  4:15 AM Tuesday the stage was 22.1 feet...or 2.9 feet below 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 26.1 feet by tomorrow morning the river 
  will fall below flood stage by late tomorrow evening.
* Impact...at 27.0 feet...State Highway 275 south of the gage may be 
  threatened in several spots.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$
6 follow-up statements
884 
WGUS83 KOAX 101420
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 AM CDT TUE MAY 10 2016

...The Flood Warning continues for the following river...

  Missouri River At Brownville affecting Atchison and Nemaha 
  Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.

  West Nishnabotna River At Hancock affecting Pottawattamie County.

  West Nishnabotna River At Randolph affecting Fremont County.

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

MOC005-NEC127-110520-
/O.CON.KOAX.FL.W.0009.000000T0000Z-160514T0000Z/
/BRON1.1.ER.160510T0011Z.160512T0600Z.160513T1800Z.NO/
920 AM CDT TUE MAY 10 2016

The Flood Warning continues for
  The Missouri River At Brownville.
* At  8:15 AM Tuesday the stage was 34.3 feet...or 1.3 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.0 feet by 
  early tomorrow afternoon. The river will fall below flood stage 
  early Friday afternoon.


&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-110520-
/O.CON.KOAX.FL.W.0010.000000T0000Z-160514T0224Z/
/RULN1.1.ER.160510T0727Z.160512T1200Z.160513T2024Z.NO/
920 AM CDT TUE MAY 10 2016

The Flood Warning continues for
  The Missouri River At Rulo.
* At  9:15 AM Tuesday the stage was 18.1 feet...or 1.1 feet above 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by 
  tomorrow evening. The river will fall below flood stage Friday 
  afternoon.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of 
  the river begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

IAC155-110520-
/O.CON.KOAX.FL.W.0011.000000T0000Z-160511T1504Z/
/HNKI4.1.ER.160510T1544Z.160510T1800Z.160510T2104Z.NO/
920 AM CDT TUE MAY 10 2016

The Flood Warning continues for
  The West Nishnabotna River At Hancock.
* At  9:00 AM Tuesday the stage was 12.4 feet...or 1.6 feet below 
  flood stage.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Impact...at 16.0 feet...The approach to the gage floods from the 
  left bank.

&&

LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
      4123 9550                       

$$

IAC071-110520-
/O.CON.KOAX.FL.W.0012.160510T2319Z-160512T0249Z/
/RDPI4.1.ER.160510T2319Z.160511T0600Z.160511T0849Z.NO/
920 AM CDT TUE MAY 10 2016

The Flood Warning continues for
  The West Nishnabotna River At Randolph.
* from this evening to Wednesday evening...or until the warning is 
  cancelled.
* At  9:00 AM Tuesday the stage was 12.4 feet...or 6.6 feet below 
  flood stage.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Impact...at 19.0 feet...Rural agricultural lands begin to flood.

&&

LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
      4092 9561             

$$

IAC071-110520-
/O.CON.KOAX.FL.W.0013.160510T2200Z-160512T2136Z/
/HMBI4.1.ER.160510T2200Z.160511T1200Z.160512T0336Z.NO/
920 AM CDT TUE MAY 10 2016

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* from this afternoon to Thursday afternoon...or until the warning is
  cancelled.
* At  9:00 AM Tuesday the stage was 22.7 feet...or 2.3 feet below 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 25.3 feet by early tomorrow afternoon.the 
  river will fall below flood stage by late tomorrow evening.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$
824 
WGUS83 KOAX 101946
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
246 PM CDT TUE MAY 10 2016

...The Flood Warning is cancelled for the following river...

  West Nishnabotna River At Hancock affecting Pottawattamie County.

  West Nishnabotna River At Randolph affecting Fremont County.

...The Flood Warning continues for the following river...

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-111046-
/O.EXT.KOAX.FL.W.0013.160511T0600Z-160512T1500Z/
/HMBI4.1.ER.160511T0600Z.160511T1200Z.160511T2100Z.NO/
246 PM CDT TUE MAY 10 2016

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* from late tonight to Thursday morning...or until the warning is 
  cancelled.
* At  2:30 PM Tuesday the stage was 22.8 feet...or 2.2 feet below 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 25.7 feet by early tomorrow afternoon.the 
  river will fall below flood stage by tomorrow afternoon.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$

IAC155-102016-
/O.CAN.KOAX.FL.W.0011.000000T0000Z-160511T1504Z/
/HNKI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
246 PM CDT TUE MAY 10 2016

The Flood Warning is cancelled for
  The West Nishnabotna River At Hancock.
* At  2:00 PM Tuesday the stage was 12.7 feet...or 1.3 feet below 
  flood stage.
* Flood stage is 14.0 feet.
* Forecast...The river crested below flood stage at 12.9 feet. The 
  river will fall to 8.1 feet by .


&&

LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
      4123 9550                       

$$

IAC071-102016-
/O.CAN.KOAX.FL.W.0012.000000T0000Z-160512T0249Z/
/RDPI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
246 PM CDT TUE MAY 10 2016

The Flood Warning is cancelled for
  The West Nishnabotna River At Randolph.
* At  2:00 PM Tuesday the stage was 12.6 feet...or 6.4 feet below 
  flood stage.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 17.5 feet 
  after midnight tomorrow.


&&

LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
      4092 9561             

$$
799 
WGUS83 KOAX 110953
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
453 AM CDT WED MAY 11 2016

...The Flood Warning continues for the following river...

  Missouri River At Brownville affecting Atchison and Nemaha Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

MOC005-NEC127-120053-
/O.EXT.KOAX.FL.W.0009.000000T0000Z-000000T0000Z/
/BRON1.1.ER.160510T0011Z.160514T0600Z.000000T0000Z.NO/
453 AM CDT WED MAY 11 2016

The Flood Warning continues for
  The Missouri River At Brownville.
* At  4:15 AM Wednesday the stage was 35.5 feet...or 2.5 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.8 feet by this
  evening then begin falling.


&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-120052-
/O.EXT.KOAX.FL.W.0010.000000T0000Z-000000T0000Z/
/RULN1.1.ER.160510T0727Z.160512T0600Z.000000T0000Z.NO/
453 AM CDT WED MAY 11 2016

The Flood Warning continues for
  The Missouri River At Rulo.
* At  4:45 AM Wednesday the stage was 19.4 feet...or 2.4 feet above 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by 
  after midnight tomorrow then begin falling.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of 
  the river begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

IAC071-120052-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-160512T1200Z/
/HMBI4.1.ER.160511T0833Z.160511T0945Z.160511T1800Z.NO/
453 AM CDT WED MAY 11 2016

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* At  4:45 AM Wednesday the stage was 25.2 feet...or 0.2 feet above 
  flood stage.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$
035 
WGUS43 KOAX 111445
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 AM CDT WED MAY 11 2016

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Iowa...

  West Nishnabotna River Near Riverton affecting Fremont County.

  East Nishnabotna River At Riverton affecting Fremont County.

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-120245-
/O.NEW.KOAX.FL.W.0018.160511T1445Z-000000T0000Z/
/WNSI4.1.ER.160511T0429Z.160511T1430Z.000000T0000Z.UU/
945 AM CDT WED MAY 11 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The West Nishnabotna River Near Riverton.
* until further notice...or until the warning is cancelled.
* At  9:30 AM Wednesday the stage was 23.5 feet...or 2.0 feet above 
  flood stage.
* Flood stage is 21.5 feet.
* Impact...at 24.0 feet...The river is at bankfull and floodwaters 
  will begin to spread throughout the floodplain.

&&

LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
      4071 9562             

$$

IAC071-120245-
/O.NEW.KOAX.FL.W.0019.160511T1445Z-000000T0000Z/
/ENSI4.1.ER.160511T1345Z.000000T0000Z.000000T0000Z.UU/
945 AM CDT WED MAY 11 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The East Nishnabotna River At Riverton.
* until further notice...or until the warning is cancelled.
* At  8:45 AM Wednesday the stage was 23.5 feet...or at flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.

&&

LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
      4074 9556             

$$

IAC071-120245-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-160512T1920Z/
/HMBI4.1.ER.160511T0833Z.160511T1800Z.160512T0120Z.NO/
945 AM CDT WED MAY 11 2016

The Flood Warning continues for 
 the Nishnabotna River Near Hamburg.
 * At  9:30 AM Wednesday the stage was 25.5 feet...or 0.5 feet
  above flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 26 feet by this
  afternoon. The river will fall below flood stage tonight.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$
613 
WGUS83 KOAX 120100
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following river...

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-121600-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-160512T2112Z/
/HMBI4.1.ER.160511T0833Z.160511T1900Z.160512T0312Z.NO/
800 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* At  7:45 PM Wednesday the stage was 25.4 feet...or 0.4 feet above 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  later tonight.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$

FOBERT
001 
WGUS83 KOAX 120441
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT WED MAY 11 2016

...The Flood Warning is cancelled for the following river...

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-120511-
/O.CAN.KOAX.FL.W.0013.000000T0000Z-160512T2112Z/
/HMBI4.1.ER.160511T0833Z.160511T1900Z.160512T0335Z.NO/
1141 PM CDT WED MAY 11 2016

The Flood Warning is cancelled for
  The Nishnabotna River Near Hamburg.
* At 11:30 PM Wednesday the stage was 24.9 feet...or 0.1 feet below 
  flood stage.
* Flood stage is 25.0 feet.
* Fell below flood stage at 10:35 PM Wednesday.
* Forecast...The river will continue to fall to 21.6 feet by Friday 
  morning.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$

FOBERT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 9, 11:31 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 9, 11:31 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1131 PM CDT MON MAY 9 2016

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 257 PM CDT MON MAY 9 2016

UPPER LOW CURRENTLY OVER SOUTHEAST SOUTH DAKOTA WILL CONTINUE
TO OPEN AND BECOME A NEGATIVELY TILTED TROUGH WITH THE TROUGH
AXIS EXTENDING FROM THE WESTERN DAKOTAS INTO WESTERN
MISSOURI/WESTERN IOWA BY 06Z TONIGHT. A SMALL EMBEDDED VORT MAX
OVER NORTH CENTRAL NEB/SOUTH CENTRAL SOUTH DAKOTA SEEN ON
SATELLITE LOOPS HAS INITIATED SCATTERED TSTMS OVER NORTHEAST
NEBRASKA THIS AFTERNOON. THESE CONTINUE TO MOVE NORTH INTO
SOUTHEAST SOUTH DAKOTA WITH POTENTIAL FOR SMALL HAIL. OTHER
SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG REMNANT OUTFLOW
BOUNDARIES ACROSS THE REGION AND AGAIN...SMALL HAIL WILL BE THE
PRIMARY THREAT THROUGH THE EVENING. BULK SHEAR VALUES REMAIN
FAIRLY WEAK AND DESPITE MLCAPE OF AROUND 1000-1500J/KG. EXPECTING
QUICK UPDRAFTS THAT PRODUCE SMALL HAIL BEFORE THEY WEAKEN AND
DISSIPATE.

THE UPPER TROUGH AXIS WILL SWING EAST OF OUR AREA BY
MORNING...WITH QUIET CONDITIONS FOR MUCH OF TUESDAY. ANOTHER VORT
LOBE WILL ROTATE INTO THE AREA TUESDAY EVENING GIVING THE REGION
ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG AND NEAR
AN EWD MOVING LOW LEVEL BOUNDARY. SHOWERS MOVE EAST OF THE AREA
BY WEDNESDAY NIGHT AS THE UPPER TROUGH AXIS DRIFTS EAST OF THE
REGION. SFC HIGH PRESSURE WILL BUILD INTO THE AREA BY THURSDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 257 PM CDT MON MAY 9 2016

AREA WILL BE IN NORTHWESTERLY FLOW AT THE START OF THE PERIOD WITH
TEMPERATURES REMAINING BELOW NORMAL THROUGH THE WEEKEND. A WEAK WAVE
WILL DROP THROUGH THE FLOW WHICH COULD PRODUCE A FEW SHOWERS ON
FRIDAY. 850MB TEMPS FLIRT WITH -3C IN OUR NORTHERN AND EASTERN
CWA BY SATURDAY MORNING AND SO WILL BE WATCHING SATURDAY MORNING
LOWS CLOSELY FOR ANY SIGN OF FREEZING SFC TEMPS. A 1024MB SFC
HIGH WILL MOVE IN THROUGH THE DAY SATURDAY WHEN WE HAVE COOL HIGHS
IN THE UPPER 50S TO AROUND 60. RETURN FLOW AND WARM AIR ADVECTION
SET UP AROUND THE HIGH BY LATE SUNDAY. A COUPLE OF WEAK MID LEVEL
WAVES ARE FORECAST TO DROP THROUGH INCREASING ZONAL FLOW. WILL
CARRY LOW CONFIDENCE POPS INTO DAY 7.

&&

.AVIATION...(06Z TAFS FOR KOMA...KLNK...KOFK THROUGH 06Z WEDNESDAY)
ISSUED AT 1128 PM CDT MON MAY 9 2016

KOFK IS EXPECTED TO SEE SOME CHANCE OF MVFR CIGS AND VSBYS IN
THUNDERSTORMS THROUGH ABOUT 08Z. ALL THREE SITES MAY SEE A PERIOD
OF MVFR VSBY IN FOG PRIOR TO SUNRISE FROM AROUND 10Z-14Z. VFR
CONDITIONS EXPECTED TO THEN PREVAIL BEYOND 14Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...KERN
LONG TERM...KERN
AVIATION...FOBERT
Hazardous weather outlook, May 9, 5:39 PM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
539 PM CDT MON MAY 9 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-101245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
539 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING
WITH SEVERE STORMS POSSIBLE. LARGE HAIL WILL BE THE PRIMARY HAZARD
BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING IS
ALSO POSSIBLE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH
LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

ANOTHER STORM SYSTEM WILL DIVE SOUTHEASTWARD TUESDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE TUESDAY NIGHT AND
WEDNESDAY MORNING. SOME OF THESE STORMS MAY STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE.

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY FRIDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

FOBERT

In the hours before

Local storm report, May 10, 12:14 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1214 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             CRAIG                   41.78N 96.36W
05/09/2016  M0.75 INCH       BURT               NE   FIRE DEPT/RESCUE

0347 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  E1.00 INCH       LANCASTER          NE   PUBLIC

            SOCIAL MEDIA IMAGE

0408 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  M0.88 INCH       LANCASTER          NE   PUBLIC

            84TH - O ST

0408 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            46TH AND O

0413 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  M0.88 INCH       LANCASTER          NE   STORM CHASER

            N 63RD AND VINE ST

0416 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  M1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            48TH AND VALLEY

0417 PM     HAIL             3 ESE LINCOLN           40.80N 96.63W
05/09/2016  E0.88 INCH       LANCASTER          NE   TRAINED SPOTTER

0445 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            86TH AND HIGHWAY 2

0451 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  M1.75 INCH       LANCASTER          NE   TRAINED SPOTTER

            84ST AND HWY 2

0456 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  E2.75 INCH       LANCASTER          NE   TRAINED SPOTTER

            SOCIAL MEDIA IMAGE. 158TH AND PIONEERS.

0500 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  E4.25 INCH       LANCASTER          NE   TRAINED SPOTTER

            SOCIAL MEDIA IMAGE. ON THE SOUTHEAST SIDE OF TOWN.

0512 PM     HAIL             2 SSE PERU              40.46N 95.72W
05/09/2016  E0.88 INCH       NEMAHA             NE   TRAINED SPOTTER

0518 PM     HAIL             5 SE AUBURN             40.34N 95.77W
05/09/2016  M1.00 INCH       NEMAHA             NE   CO-OP OBSERVER

            0.50 - 1.0 INCH

0518 PM     HAIL             5 SE AUBURN             42.20N 94.81W
05/09/2016  M1.00 INCH       CARROLL            IA   CO-OP OBSERVER

            0.50 - 1.0 INCH

0551 PM     TORNADO          5 NE NEHAWKA            40.88N 95.92W
05/09/2016                   CASS               NE   STORM CHASER

            SEVERAL CHASER REPORTS OF TORNADO NORTHEAST OF NEHAWKA

0628 PM     HAIL             WILBER                  40.48N 96.96W
05/09/2016  E1.75 INCH       SALINE             NE   EMERGENCY MNGR

0629 PM     TSTM WND DMG     1 W NEHAWKA             40.83N 96.01W
05/09/2016                   CASS               NE   STORM CHASER

            COTTONWOOD TREES DOWN...SILO ROLLED INTO FIELD

0639 PM     HAIL             2 E EAGLE               40.82N 96.39W
05/09/2016  E1.00 INCH       CASS               NE   TRAINED SPOTTER

0640 PM     HAIL             1 E ELMWOOD             40.84N 96.28W
05/09/2016  M1.00 INCH       CASS               NE   TRAINED SPOTTER

0656 PM     HAIL             SYRACUSE                40.66N 96.18W
05/09/2016  M1.00 INCH       OTOE               NE   EMERGENCY MNGR

0657 PM     HAIL             3 W FAIRBURY            40.14N 97.23W
05/09/2016  M1.00 INCH       JEFFERSON          NE   EMERGENCY MNGR

0733 PM     HAIL             3 SW WAYNE              42.21N 97.06W
05/09/2016  E1.75 INCH       WAYNE              NE   TRAINED SPOTTER

0746 PM     HAIL             PALMYRA                 40.71N 96.39W
05/09/2016  M1.00 INCH       OTOE               NE   EMERGENCY MNGR

0829 PM     HAIL             ESSEX                   40.83N 95.30W
05/09/2016  E0.88 INCH       PAGE               IA   PUBLIC

0831 PM     HAIL             3 S WAYNE               42.19N 97.02W
05/09/2016  E1.25 INCH       WAYNE              NE   TRAINED SPOTTER

0835 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
05/09/2016  M5.20 INCH       LANCASTER          NE   AMATEUR RADIO

            SOUTH 98TH AND HIGHWAY 2 IN SOUTHEAST LINCOLN

0850 PM     HAIL             5 ESE AUBURN            40.36N 95.75W
05/09/2016  M1.25 INCH       NEMAHA             NE   CO-OP OBSERVER

            0.5 TO 1.25 INCH HAIL

0900 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/09/2016                   LANCASTER          NE   AMATEUR RADIO

            WATER OVER THE STEVENS CREEK BRIDGE ON HOLDREGE STREET

&&

CZAPOTOC

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:15 PM CDTSevere Thunderstorm WarningOAXFremont, Page45 min
May 9, 7:17 PM CDTSpecial Weather StatementOAXMills28 min
May 9, 8:00 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page30 min
May 9, 8:17 PM CDTSpecial Weather StatementOAXFremont28 min
May 9, 8:43 PM CDTSpecial Weather StatementOAXMontgomery32 min
May 9, 9:18 PM CDTSpecial Weather StatementOAXMontgomery27 min
May 9, 9:19 PM CDTSpecial Weather StatementOAXFremont26 min
May 9, 9:34 PM CDTSpecial Weather StatementOAXMontgomery26 min
May 9, 9:40 PM CDTSpecial Weather StatementOAXShelby35 min
May 10, 4:33 AM CDTRiver Flood WarningOAXPottawattamie30 hr
May 10, 4:33 AM CDTRiver Flood WarningOAXFremont41 hr

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.